# SDR ASAA2014111409661

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 29,847 hours, 9,275 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 801988
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 84,700 hours, 61,885 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK "PACK" LIGHT ILLUMINATED DURING MASTER RECALL. RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED. R & R LEFT PACK RAM AIR DOOR ACTUATOR IAW MM 21-51-21-400-801. PERFORMED LT PACK ZONE TEMP CONT BITE IAW AMM 21-51-00-70-803, NO FAULTS NOTED. LT RAM AIR SYS, OPS CHECKED GOOD.
